# SDR HEER20180228870

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N892PH
- Make and model: Skrsky S92A
- Aircraft serial: 920038
- Aircraft time: 5,077 hours
- Engine: Ge CT78A
- Engine time: 5,077 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Arm
- Part number: 5056T72G02
- Part serial: NA
- Condition: Broken
- Part time: 5,077 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-2-12 DUE TO BROKEN LEVER ARM.  REPLACED LEVER ARM AND RETURNED TO SERVICE.
